Thread: deca and bleeding
04-03-2005, 10:23 PM #1
deca and bleeding
hey all...ive searched this one out and couldn't find a definative answer...i believe i read some where that deca thins your blood/makes you more of a bleeder...the reason I ask is because I sprained the SH** outta my ankle this weekend...real bad...like no walking for about a day!...I noticed a lot of brusing around the injury site as well as far beneath...I have sprained ankles before and know what to expect, but this amount of bruising is a little surprising...is this theory on target?
04-03-2005, 10:33 PM #2
I know it makes my joint pain ( shoulder hip and knee ) dissapear... never heard of blood thinning...
04-03-2005, 10:36 PM #3
no, it doesnt thin your blood
maybe you should check you blood pressure, that could cause you to bleed a little bit more
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)